Jump to content

aellisdon

Just Registered
  • Posts

    1
  • Joined

  • Last visited

aellisdon's Achievements

Newbie

Newbie (2/9)

1

Reputation

  1. Hi everyone, I am new to this forum. When I was googling eye swishes I found responses on this forum from 2008 to 2012. So I am just wanting to follow up to see if anyone has recently spoken to their doctor or received clarification about the eye swishes. Last year I was put on some anti-depressants escitalopram (Lexapro) and when I started weaning off them I started to hear my eyes moving. When I moved my eyes left or right, I could hear a swishing sound and sensation in my head. This has not gone away and I am on no meds now. There is obviously a link to AD's and hearing your eyes move, because in the old 2008 forum many people also experience this - so wondering if now in 2021 someone has received treatment to counteract this side effect? I'd be interested in hearing your comments, thx Ali
×
×
  • Create New...